# SDR IPXA2016033101436

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 62,137 hours, 11,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 26C17282
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDE PRESSURE TO TEST LIGHT INOPERATIVE.  R & R PRESSURE INDICATOR REMOTE KIT IAW AMM 25-61-04,
